# SDR B202002F00002

- Difficulty date: August 30, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Wire
- Part number: AN55311
- Part serial: 2258
- Condition: Broken
- Location: Tach Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR WIRE BROKE WHERE CONNECTOR PLUG PLUGS IN.
